# SDR AALA202212216650

- Difficulty date: November 16, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 35,843 hours, 14,868 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 987 Lbl 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FLOOR BEAM AT DOME NUT FASTENER HOLE AT STA 987 AND LEFT BUTT LINE 43. REPAIRED FLOOR BEAM WITH REINFORCEMENT ANGLES PER SRM 53-70-51-2R-6.
